# SDR FDEA202012093080

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 31,231 hours, 17,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: FXB5327060000200
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 240 MAIN CABIN FLOOR BOARD 241TH IS BROKEN.  FABRICATED ZONE 240 FLOOR BOARD 241TH ON VTMAE TRAVELER NR T20/1525260, IAW DWG SRZ-25-005 REVISION R, MAJOR REPAIR.
